# SDR IPXA09556499

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N32221
- Condition: Gouged
- Location: Bs 479 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 1 INCH GOUGE IN FUSELAGE SKIN BS 479 STR 14L.  BLENDED, HFED REPAIRED IAW ATS ER 09-3155.
